Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hopeful_yet

Veteran Member
  • Posts

    152
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1561 profile views
  1. Hi! I think you should definitely post up a picture, or more.... I'm not on the forum this often, but I was bored tonight and figured it would keep me up for a little while. I couldn't resist responding to your post... to be honest, the symptoms you listed sound a lot like mine...let me ask you though, although this sounds weird -- if you like, stand in front of an A/C unit...and let the cold air blow on your face for a while, will the redness go away? Usually, that does it for me, for the m
  2. oh, well...lol shows you how much i know about them ---i just know they don't work for anything anyways ...lol well, i have been cracking my knuckles since I was about 4 or 5...lol.. but I never had a problem with it before... english please? ... lol.. as in like companies or brand names of stuff....lol
  3. 20.5 a couple days after I stopped treatment i noticed the thing with my hands, and for about since my 2nd or 3rd month in tane i've had the joint pain in my knees, back, fingers and in my hips--though i originally thought that that one was from doing some heavy pushing/sliding... my fingers are bigger sometimes--i usually forget because i can still slide my ring onto them but sometimes it gets really stuck and i don't really believe in that advil or tylenol stuff -- it doesn't really do anyt
  4. Okay, I've only been off the tane for about 12 days or so, but I saw the doc this past saturday, and mentioned a weird thing thats been happening since I stopped the tane, which of course is my hands, occasionally trembling or something like that. lets just say that my typing has gotten a little bad, my handwriting is even worse at some points, and something even the simplest thing like holding some paper..... my hand or fingers (not really sure, i didn't feel it the last time) tremble. this ne
  5. Okay, so I took my last pill last wednesday (yay)...problem was that on thursday, I kinda.. sorta had a breakdown in class, when I got back my test and found out that I completely and utterly failed it, as in not even a 0 put on it.... just... nothing.. (NC for those of you in the UK that know what that means... what does that mean?..seriously? no comment?.... I've seen it before, but can't for anything in the world remember what it stands for.... anyhow, someone pulled me out and made me go to
  6. personally, I wouldn't do either, esp. a perm or something that harsh. I haven't had the urge to color my hair yet, but the last time I sponaneously did, I evened up plantium blonde, and my hair literally felt like barbie doll hair..lol...I ended up doing about 4 colorings in a matter of 2 or 3 days, and because of it I now have a very short layer too :-p I lost so much hair from it, and trust me, on the accutane you'll loose your hair anyways. I think mine started (noticable to me) at about
  7. you could take either during the meal or after. I just usually to it right after because thats when I remember...lol as long as you've got some fatty food with it... to take it with... (personally I wouldn't take it before the meal unless theres no way around it).... i don't see a point to it...
  8. yea, my appetite fluctutated quite a big...I LOVE sugar, but sometimes, I just didn't feel like eating it... and then other times I was literally too physically tired to get up and get food :/ and then sometimes, I'd eat like... 2 jr bacons + 5 piece nuggets + a oreo frosty from wendys, all in one sitting... :/ go figure...lol
  9. after about a week, I'd say you'd be good to go. I too had those exact symptoms, except I "don't" have ADD. -- personally I believe that I do, but in a low form, of which now was brought out by the accutane. Honestly, taking 5mg of ritalin helped me once during the course. Too bad I failed one of my summer classes from lack of being able to study, and then my memory loss as well. The second time I took about 2 mg of ritalin, it helped me actually stay focused enough to do my work. I just
  10. Hey! We stopped on the same day! lol How are you feeling from not taking the accutane today? I don't quite have answers to your questions, as I actually think we're in the same predicatment. But for now, what I've been trying to do the whole course is to stay in a cold place (I'm from Miami, so the only cold place is inside) ... but I've found that having that cold air on my face helps ease the redness (til i cute guy walks by.. ) lol
  11. when mine has faded...I'll let you know ... I just ended my course, and still have all the redness on my face that I went on it for, but we'll see. Supposedly it'll fade away in a few month...
  12. theres one thing that you can take, but i don't remember waht it was. My derm's office though, told me that if I was going to take any OTC, I couldn't take the accutane because its harsher on the liver. ...if you really believe in those (personally I don't--they never seem to help me)... but just call them up and ask again to be on the safe side...
  13. well, all I can say, is that you're not alone. I've nearly done with my 6 month course--I've got 6 more pills left to take, and these past 7 months (I kinda ended up skipping a lot during my course apparently--mostly forgetting to take it, and some intentional) but quite honestly, I've never felt stupider than now. Having to tell my teachers from this semester that I haven't done the work, or rather--AVOIDING my teachers because I can't bare to look them in the eye. Everyone reacts differently
  14. yep. me too! failed my independent study class over the summer, when i started the tane, and now for this semester I've gotta drop a class because the highest grade i can get is a C IF i do good on the final and final project... btw i've got only 7 pills left now, so in theory, it might work, but then again, why stress when you can drop? lol keep your chin up, and try studying in the mornings, thats when I usually retained the most info...afternoons i'm dead tired, and evenings, forget abou
  15. hey! thanks for responding, maybe I wasn't as clear as I thought I was. Its not that I wanna extend my stay on the meds...its that I'm afraid that if I just stop abruptly...that I'm gonna react in... not such a nice way, if you know what I mean. For the past few months, the lack of taking it at the usual time would make me a little crazy and I'd just like..snap at everyone and I wasn't a very pleasant person to be around until I took it or had some food or something...:/ hence...I don't wanna ju
×